Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Antidepressants That Don't Make You Tired And Lethargic

Antidepressants That Don't Make You Tired And Lethargic

Hi I've been on antidepressants for years and although they help to some extent with my symptoms I always end up trying to come off them as I just can't stand the heavy, walking through treacle, sedated feeling, no energy and "zombie" like feeling I get. I've also put on a lot of weight from the meds which is depressing in itself. I'm looking for a new medication which will give me more energy, I'd be really grateful if anyone who's on an antidepressant that… read more

A MyDepressionTeam Member said:

Celexa (Citalopram) has let me live again. I've tried all other medications for depression with no results at all. I'm so happy I found "STOPANX365" ❤️ in Google and got Celexa so soon. You can find promo code for the good source with a lot of depression meds there. My energy level has improved and I am now doing more activities now. My concentration and memory has improved a lot. No more constantly checking things over and over again. I am sharing my experience with this medicine because there might be someone else like myself that has major depression that is struggling...

posted 6 months ago
A MyDepressionTeam Member said:

I took bupropion also but had to go off because it increase the anxiety so much. It did help with weight as it wramped up my metabolism. It almost felt like I was on speed or something. Also I would momentarily blank out driving and just about went through stop signs and lights! It was dangerous and apparently that's a common side effects so I would try it cautiously. Something else to consider is that everybody's physiology is different and drugs affect them differently. Also the combination of the drugs a person is on has an effect on your overall well-being. It really is difficult to find the right combination of meds but keep trying it's well worth it when you find something that works for you. I do get tired but my iron is at anemic level so it's hard to say if it's the drugs or not or age LOL! Have a good week! Many hugs! Deborah💞💖💝

posted over 2 years ago
A MyDepressionTeam Member said:

I just feel numb on my antidepressants

posted over 2 years ago
A MyDepressionTeam Member said:

@A MyDepressionTeam Member plz contact your dr. Many meds do make you gain weight. But maybe he/she can work out a cocktail that doesn’t effect you so much. Don’t give up, it can take time to find the right combo.

posted almost 2 years ago
A MyDepressionTeam Member said:

I am on vicaprofun which ibuprofen an vicadin. But I am overweight an 6 ft too

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in